# SDR FCPA081175

- Difficulty date: October 21, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 1018200741
- Part serial: 2623
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RADIAL SCORING IN STRUT BARREL OF NLG FORK APPROX. .003 INCH DEEP.
